Vol. 43 No. 3, 2018

Print

 

Discrete Embeddings for Lagrangian and Hamiltonian Systems
Jacky Cresson, Isabelle Greff, Charles Pierre

391

Solutions to Partial Functional Differential Equations with Infinite Delays: Periodicity and Admissibility
Thieu Huy Nguyen, Quy Dang Ngo

415

On the Structure of N p -Spaces in the Ball
Bingyang Hu, Le Hai Khoi, Trieu Le

433

The Backward Problem for a Nonlinear Riesz-Feller Diffusion Equation
Dinh Nguyen Duy Hai, Dang Duc Trong

449

Properties of Harmonic Functions Defined by Shear Construction
Rasoul Aghalary, Mahdi Jahani Rad

 

471

New Stability Criteria for Nonlinear Volterra Integro-Differential Equations
Pham Huu Anh Ngoc, Tran The Anh

485

A van Leer-Type Numerical Scheme for the Model of a General Fluid Flow in a Nozzle with Variable Cross Section
Mai Duc Thanh, Dao Huy Cuong

503

Approximation Properties of Generalized Szász-Type Operators
Arun Kajla

 

549

Cofiniteness of Local Cohomology Modules over Homomorphic Image of Cohen-Macaulay Rings
Asghar Farokhi, Alireza Nazari

565

A Generalization of Strongly Preserver Problems of Drazin Invertibility
Mourad Oudghiri, Khalid Souilah

575